RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2009, Volume 89, Issue 5, Pages 259–263 (Mi jetpl372)  

GRAVITY, ASTROPHYSICS

Nonlinear spiral waves in a galactic disk

P. S. Alekseev, A. A. Danilenko

Ioffe Physico-Technical Institute, Russian Academy of Sciences

Abstract: An analytical solution of the nonlinear dynamic equations for a galactic disk is found. This solution describes the spiral design of spiral galaxies. The logarithmic profile of the spiral design and relatively larger density fluctuations as compared to velocity-field fluctuations are explained. Breaking of the obtained solution takes place for a certain critical amplitude. This can be a mechanism for the formation of galactic shocks and narrow star formation regions.

Full text: PDF file (831 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2009, 89:5, 219–223

Bibliographic databases:

PACS: 98.52.Nr, 98.56.Ne
Received: 21.01.2009

Citation: P. S. Alekseev, A. A. Danilenko, “Nonlinear spiral waves in a galactic disk”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:5 (2009), 259–263; JETP Letters, 89:5 (2009), 219–223

Linking options:
  • http://mi.mathnet.ru/eng/jetpl372
  • http://mi.mathnet.ru/eng/jetpl/v89/i5/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:205
    Full text:87
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019